@article{(Open Science Index):https://publications.waset.org/pdf/15240,
	  title     = {Periodic Solutions for a Higher Order Nonlinear Neutral Functional Differential Equation},
	  author    = {Yanling Zhu},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, a higher order nonlinear neutral functional differential equation with distributed delay is studied by using the continuation theorem of coincidence degree theory. Some new results on the existence of periodic solutions are obtained.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {5},
	  number    = {3},
	  year      = {2011},
	  pages     = {470 - 474},
	  ee        = {https://publications.waset.org/pdf/15240},
	  url   	= {https://publications.waset.org/vol/51},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 51, 2011},
	}